# SDR SWAA2023013091939

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VAPOR VARRIER AIR CONDITIONING PACK EXHAUST LOWER SUPPORT ANGLE BTW LBL 15 TO LBL 25 AT MAIN WHEEL WELL COMPARTME 2022-691952<[01] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87-5; S/N: 17930029; DUE DATE: 13-DEC-23; THERMOMETER P/N: FLUKE 566; S/N: 46660121WS; DUE DATE: 13-APR-23.;[02] REPLACED LOWER SUPPORT ANGLE BTW LBL 15 TO LBL 25 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND B737-700 SRM 51-40-02 AND DWG 149A7216 REV A MATERIAL USED BAC1505-101645? PO 2021 140343 SEE INDIVIDUAL SIGNS OFF BELOW;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
